The sexual side-effects of selective serotonin reuptake inhibitors have been widely accepted and clinicians should only prescribe these agents for the treatment of premature ejaculation in the real clinical practice. We recently experienced three cases of paroxetine-associated sexual stimulation in the outpatient clinic. Because there is little information in the existing literature on this issue, we report three female cases who developed frequent spontaneous orgasm and increased libido during paroxetine treatment.
Department of Psychiatry, aKangnam St Mary's Hospital
bUijongbu St Mary's Hospital, The Catholic University of Korea College of Medicine, Seoul, Korea
Correspondence and requests for reprints to Chi-Un Pae, Department of Psychiatry, Kangnam St Mary's Hospital, The Catholic University of Korea College of Medicine, 505 Banpo-Dong, SeochoGu, Seoul 137-701, Korea
Tel: +82 2 590 2780; fax: +82 2 536 8744;
Received 14 February 2005 Accepted 5 July 2005